Journal of Symbolic Logic

Review: Ralph N. McKenzie, George F. McNulty, Walter F. Taylor, Algebras, Lattices, Varieties

Joel Berman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 1 (1992), 266-268.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743912

JSTOR
links.jstor.org

Citation

Berman, Joel. Review: Ralph N. McKenzie, George F. McNulty, Walter F. Taylor, Algebras, Lattices, Varieties. J. Symbolic Logic 57 (1992), no. 1, 266--268. https://projecteuclid.org/euclid.jsl/1183743912


Export citation